# SDR USAA960702

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 214
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURIGN Q-4/C-6 CHECK, FOUND 4 INCH CRACK RIGHT WING AT XRS 214 OUTBOARD NR 5 SLAT TRACK CUT OUT RIGHT WING LEADING EDGE.  12  INCH BY 7 INCH DOUBLER REPAIR INSTALLED PER SRM 57-06 FIG 4.  (M)
